Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Positive breakdown point estimation in categorical regression models

Title data

Christmann, Andreas:
Positive breakdown point estimation in categorical regression models.
In: Bulletin of the International Statistical Institute ISI. Vol. 58 (1998) . - pp. 197-198.
ISSN 0373-0441

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Additional notes: 52nd Session, Proceedings, Tome 58
Keywords: robust statistics; breakdown point; robust estimation; categorical data; LMWS; LTWS
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 300 Social sciences > 310 Statistics
500 Science > 510 Mathematics
Date Deposited: 28 Oct 2015 07:43
Last Modified: 28 Oct 2015 07:43
URI: https://eref.uni-bayreuth.de/id/eprint/20547